MAUDE Adverse Event Report: ZONARE MEDICAL SYSTEMS, INC VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION

ZONARE MEDICAL SYSTEMS, INC VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3; SYSTEM, SIGNAL ISOLATION
Model Number H701336
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information was requested but not received.
 
Event or Problem Description
During the procedure, the transducer could not be selected, a black screen was noted and the case was cancelled.There were no consequences to the patient and the case was rescheduled.
 
Additional Manufacturer Narrative
Analysis of the returned logs confirmed the reported event of the transducer not being selected and a black screen being noted.Results of the investigation determined the cause of the malfunction was the module.The module evaluation indicated the power board needed to be replaced.The device history record (dhr) for the unit involved in the report was reviewed, no issues were noted.Based on the information provided to abbott and the investigation performed, the cause for the reported event was due to the power board.

Brand Name
VIEWMATE Z ULTRASOUND CONSOLE WBATTERY ZS3
Common Device Name
SYSTEM, SIGNAL ISOLATION
Manufacturer (Section D)
ZONARE MEDICAL SYSTEMS, INC
420 north bernardo avenue
mountain view CA 94043
MDR Report Key10437235
Report Number3004189859-2020-00004
Device Sequence Number19570341
Product Code DRJ
UDI-Device Identifier05415067013361
UDI-Public05415067013361
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH701336
Device Catalogue NumberH701336
Device Lot Number6047587
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;